MathSciNet Relay Station
MathSciNet bibliographic data
MR1887012 (2003b:42050) 42C40 (46E30)
Dai, Xingde; Diao, Yuanan; Gu, Qing Subspaces with normalized tight frame wavelets in $\bold R$. Proc. Amer. Math. Soc. 130 (2002), no. 6, 1661–1667.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement